# SDR SWAA106769

- Difficulty date: October 27, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 77,787 hours, 63,320 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 4 SLAT O/B LOWER SKIN CRACKED.  REPAIRED SKIN PER SRM.
